Alert archive / Ohio / Gale Watches in 2017

Gale Watch 6, NWS Cleveland, OH

December 11, 2017

NWS Cleveland, OH issued this gale watch at Dec 11, 2017, 3:55 AM EST. It took effect at Dec 12, 2017, 10:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 11, 2017, 3:55 AM EST (08:55 UTC)
In effect from
Dec 12, 2017, 10:00 AM EST
Expired
Dec 11, 2017, 4:08 PM EST
In force
Issued by
NWS Cleveland, OH

The text

As transmitted.

614 
WHUS71 KCLE 110855
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
355 AM EST MON DEC 11 2017

.LOW PRESSURE WILL MOVE EAST UP THE AXIS OF LAKE ERIE MONDAY
NIGHT. NORTHWEST WINDS WILL INCREASE TO GALES ACROSS THE LAKE AS 
THE LOW MOVES EAST OF THE REGION TUESDAY INTO TUESDAY EVENING.

LEZ145>149-111700-
/O.CAN.KCLE.SC.Y.0091.000000T0000Z-171211T0900Z/
/O.NEW.KCLE.GL.A.0006.171212T1500Z-171213T0400Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
355 AM EST MON DEC 11 2017

...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WATCH, WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* WINDS...WEST TO 35 KNOTS WITH GUSTS UP TO 45 KNOTS.

* WAVES...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE
FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE
FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A
GALE WARNING.

&&

$$

LEZ165>169-111700-
/O.NEW.KCLE.GL.A.0006.171212T1500Z-171213T0400Z/
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
355 AM EST MON DEC 11 2017

...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WATCH, WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING.

* WINDS...NORTHWEST TO 35 KNOTS WITH GUSTS UP TO 45 KNOTS.

* WAVES...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE
FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE
FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A
GALE WARNING.

&&

$$
2 follow-up statements
816 
WHUS71 KCLE 111511
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1011 AM EST MON DEC 11 2017

.LOW PRESSURE WILL MOVE EAST UP THE AXIS OF LAKE ERIE MONDAY
NIGHT. NORTHWEST WINDS WILL INCREASE TO GALES ACROSS THE LAKE AS
THE LOW MOVES EAST OF THE REGION TUESDAY INTO TUESDAY EVENING.

LEZ142>144-112315-
/O.NEW.KCLE.SC.Y.0092.171212T0800Z-171213T0900Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
1011 AM EST MON DEC 11 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TUESDAY TO 4 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 3 AM TUESDAY TO 4 AM EST
WEDNESDAY.

* WINDS...NORTHWEST 15 TO 25 KNOTS LATE TONIGHT, INCREASING TO 30
  KNOTS WITH GUSTS TO 40 KNOTS ON TUESDAY.  

* WAVES...BUILDING TO 3 TO 6 FEET TUESDAY AND TUESDAY EVENING,
  DECREASING LATE TUESDAY NIGHT.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ145>149-165>169-112315-
/O.CON.KCLE.GL.A.0006.171212T1500Z-171213T0400Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1011 AM EST MON DEC 11 2017

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

* WINDS...NORTHWEST TO 35 KNOTS WITH GUSTS UP TO 45 KNOTS.

* WAVES...6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE
FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE
FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A
GALE WARNING.

&&

$$
673 
WHUS71 KCLE 112108
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
408 PM EST MON DEC 11 2017

.LOW PRESSURE WILL MOVE EAST UP THE AXIS OF LAKE ERIE TONIGHT.  
NORTHWEST WINDS WILL INCREASE TO GALES ACROSS THE LAKE AS THE LOW 
MOVES EAST OF THE REGION TUESDAY INTO TUESDAY EVENING.

LEZ145>149-165>169-120515-
/O.UPG.KCLE.GL.A.0006.171212T1500Z-171213T0400Z/
/O.NEW.KCLE.GL.W.0014.171212T1200Z-171213T0300Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
408 PM EST MON DEC 11 2017

...GALE WARNING IN EFFECT FROM 7 AM TO 10 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 7 AM TO 10 PM EST TUESDAY. THE
GALE WATCH IS NO LONGER IN EFFECT.

* WINDS...NORTHWEST TO 35 KNOT GALES WITH GUSTS UP TO 45 KNOTS.

* WAVES...7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. MARINERS
WITHOUT THE PROPER EXPERIENCE AND VESSEL REMAIN IN PORT OR SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LEZ142>144-120515-
/O.CON.KCLE.SC.Y.0092.171212T0800Z-171213T0900Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
408 PM EST MON DEC 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO
4 AM EST WEDNESDAY...

* WINDS...BECOMING NORTHWEST LATE TONIGHT AND INCREASING TO 30
  KNOTS WITH GUSTS TO 40 KNOTS ON TUESDAY. 

* WAVES...3 TO 6 FEET TUESDAY AND TUESDAY EVENING...DECREASING
  LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale watch went out at Dec 11, 12:12 AM EST, 3 hours 43 minutes earlier.

Area forecast discussion, Dec 11, 12:12 AM EST, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1212 AM EST Mon Dec 11 2017

.SYNOPSIS...
A series of clippers will cross the area through mid week. One will
cross the Great Lakes tonight with another following for Monday
night. High pressure will attempt to build across the lower Ohio
Valley late Wednesday, but a third clipper will cross the Great
Lakes Thursday into Friday.

&&

.NEAR TERM /THROUGH MONDAY/...
Finally getting enough convergence along and ahead of the
trough axis to generate snow showers over the central portion
of Lake Erie. As winds turn to the west and northwest they will
push toward the shore with a quick inch or two of snow likely
from the east side of Cleveland into NW PA. Highest amounts
still look to be over NW PA, mainly across Erie County. Still
looks like the best chances of snow will be from now through
around 4 am then gradually decreasing in coverage.

Previous Discussion...
Erie Co PA will stay under a Winter Weather Advisory tonight with
little change expected in snow accumulations.

Tonight's clipper is expected to bring a trough across the lake and
bring winds around to the northwest toward/slightly after midnight.
This will bring the lake effect bands ashore mid to late evening and
press them inland. There will be a bit of shear at this point and
expect the band to largely break up into scattered snow showers
across interior sections of the the snowbelt. Far northeast Erie Co.
PA will have the longest possible duration of snow and believe 3 to
locally 5 inches will fall. Rest of the snowbelt would be in the 1
to locally 3 inch range and those outside of the snowbelt a
trace/coating. Fairly quickly after about 09Z, drier air begins to
affect the dendritic growth layer and best lift exits, therefore
lingering snow showers will be much lighter by Monday morning. It is
just a quick shot of snow. Lows in the mid 20s.

Monday will be a quick transition day. Brief ridging ahead of a
stronger clipper for Monday night/Tuesday will clear out the
remaining lake effect out east. By light warm advective snow may be
beginning to affect northwest OH. Expecting no more than a half
inch before 7pm. Highs will again be near 30/lower 30s.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
A cold and snowy stretch of weather remains on track through
midweek. A Winter Storm Watch for lake effect snow remains in effect
for portions of the snowbelt from Monday evening through Wednesday
afternoon.

A 140 knot upper level jet rounding the west coast ridge will dive
south into the Plains on Monday with low pressure developing over
the midwest. This low will move east across the central Great Lakes
and deepen on Monday night as the initial shortwave gets absorbed by
a stronger piece of energy diving south from the Arctic. The upper
trough sets up across the eastern Great Lakes, setting the stage for
an intrusion of very cold air and prolonged northwest flow.

A Winter Storm Watch remains in effect for a portion of the primary
snowbelt from Monday night through Wednesday. The first round of
snow will develop on Monday night as isentropic ascent increases
ahead of the approaching surface low. The better lift is focused
across the northern counties and have highest pops and accums
focused north of a line from Toledo to Youngstown. Accumulations
will range from little if any towards Findlay with 1 to 3 inches
across the snowbelt. As the surface low passes across Lake Erie, the
flow will shift to the northwest pulling a cold front across the
area. Convergence on the back side of the low will result in lake
enhanced snowfall into Tuesday, transitioning to more of a pure lake
effect event by later Tuesday into Wednesday. The arriving airmass
will be very cool with 850mb temperatures of -16 to -18C. The
thermal profile will be favorable for lake effect snow but models
already showing a deep layer of dry air being wrapped into the
system from the west as early Tuesday afternoon. Lake effect snow
will favor the upslope areas, especially as we start to dry out. The
drier air may have a limiting effect on snowfall rates/totals in the
western portions of the watch while the Pennsylvania portion will be
focused downstream of Lake Huron. A little far out to resolve if the
trajectory will favor a dominant band off Lake Huron which could
result in higher amounts. Otherwise expecting a multi-band event
given the northwest wind direction. Forecast accumulations remain
lower near the lakeshore.

Temperatures behind the front will fall through the day on Tuesday
with wind chills on Tuesday nigh near zero in some locations. Highs
on Wednesday will only recover to near the 20 degree mark.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
A clipper type low should be near Lake Erie Thu evening then move
off to the east into Fri causing the more widespread threat for snow
to transition to mostly a lake effect threat for the snowbelt. The
lake effect should try and taper off Sat as high pressure moves east
into VA causing winds to back more toward the south. However, there
is a threat for some light warm advection snow near Lake Erie Sat
into Sat night.

Another low races east across the lakes late Sat night and Sunday
pulling a cold front across the region Sunday. The low and cold
front will combine to produce a decent chance for light snow over
most of the area.

Below normal temps Fri will moderate closer to normal for Sat and
Sun.

&&

.AVIATION /06Z Monday THROUGH Friday/...
A trough over lake Erie will push south of the forecast area
this morning. The heaviest snow will be across the snowbelt east
of CLE. Will get a break toward daybreak.

OUTLOOK...-sn likely tonight into Tuesday morning area wide as
as an Alberta Clipper swings across the forecast area. Lake
effect snow will develop across the snowbelt East of Cle Tuesday
and continue into Wednesday night. Another Alberta CLipper is
due Thursday into Friday.

&&

.MARINE...
Water levels on the western basin have fallen to just above the
critical mark for safe navigation. Winds are forecast to decrease
this evening and slowly veer to the northwest which should allow
water levels to come back up.

A Small Craft Advisory remains in effect until 4 AM for the eastern
two thirds of Lake Erie with southwest of 15 to 30 knots, shifting
to the northwest and decreasing overnight. A ridge will build over
the lake on Monday with winds of 15 knots or less, backing to the
southwest. An area of low pressure will cross the lake on Monday
night, pulling an arctic front south across the area with strong
northwest winds developing behind the front on Tuesday. If a compact
trough sets up across Lake Ontario as models are showing, then a
window of gale force winds may be possible on the east half of the
lake Tuesday afternoon and night. Small Crafts will be needed
elsewhere and will continue on the east half of the lake through
Wednesday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Winter Storm Watch from Monday evening through Wednesday
     afternoon for OHZ013-014.
PA...Winter Storm Watch from Monday evening through Wednesday
     afternoon for PAZ002-003.
     Winter Weather Advisory until 7 AM EST Monday for PAZ001-002.
MARINE...Small Craft Advisory until 4 AM EST Monday for LEZ145>149.

&&

SYNOPSIS...Oudeman
NEAR TERM...Mullen/Oudeman
SHORT TERM...KEC
LONG TERM...Adams
AVIATION...DJB
MARINE...KEC
Hazardous weather outlook, Dec 10, 3:26 PM EST, 12 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
326 PM EST Sun Dec 10 2017

PAZ002-112030-
Southern Erie-
326 PM EST Sun Dec 10 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...
...WINTER STORM WATCH IN EFFECT FROM MONDAY EVENING THROUGH
WEDNESDAY AFTERNOON...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.
   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report snowfall totals.

PAZ001-112030-
Northern Erie-
326 PM EST Sun Dec 10 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ013-014-PAZ003-112030-
Geauga-Ashtabula Inland-Crawford-
326 PM EST Sun Dec 10 2017

...WINTER STORM WATCH IN EFFECT FROM MONDAY EVENING THROUGH
WEDNESDAY AFTERNOON...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>012-017>023-027>033-036>038-047-089-112030-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Hancock-Seneca-
Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-
Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-
326 PM EST Sun Dec 10 2017

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-112030-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
326 PM EST Sun Dec 10 2017

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Gale force winds are possible on Tuesday and Tuesday evening across
the central and eastern portions of the lake.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 10:11 AM ESTSmall Craft AdvisoryCLE41 hr
Dec 11, 1:42 PM ESTLake Effect Snow WarningCLEAshtabula, Geauga49 hr
Dec 11, 1:42 PM ESTWinter Weather AdvisoryCLEAshland, Ashtabula, Cuyahoga, Erie, Geauga, Huron and 15 more65 hr
Dec 11, 4:08 PM ESTGale WarningCLE35 hr

Nearby

Gale Watches in Ohio, 2017Every gale watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.